# SDR CALA2018070301543

- Difficulty date: June 27, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 13,890 hours, 4,912 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INTERMITTENT ELEC SMOKE SMELL REPORTED AFT CABIN ON AIRCRAFT LEFT BY BOTH FLT ATTDS AND PAX RAN BOTH ENGINES - ONE AT A TIME - AT HIGH POWER AND FOUND NO ELEC SMOKE SMELL IN ENTIRE MAIN CABIN. AS PER MM 05-51-26-800-801CI C/W INSP OF ELEC SMOKE. NO DEFECT NOTED ALSO CLEAN BOTH ENGINE BLADE DUE TO EVEDIANCE OF BLADE LUBE.
